Factorizable groups of homeomorphisms
Compositio Mathematica, Tome 51 (1984) no. 1, pp. 41-50
Cet article a éte moissonné depuis la source Numdam
@article{CM_1984__51_1_41_0,
author = {Ling, Wensor},
title = {Factorizable groups of homeomorphisms},
journal = {Compositio Mathematica},
pages = {41--50},
year = {1984},
publisher = {Martinus Nijhoff Publishers},
volume = {51},
number = {1},
mrnumber = {734783},
zbl = {0529.58009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1984__51_1_41_0/}
}
Ling, Wensor. Factorizable groups of homeomorphisms. Compositio Mathematica, Tome 51 (1984) no. 1, pp. 41-50. http://geodesic.mathdoc.fr/item/CM_1984__51_1_41_0/